Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Skin started getting dull. Any treatment or medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
My skin is getting dull,ealier it was not.however i am taking care of my skin, still is looks dull.
Posted Sun, 20 Jan 2013 in Skin Hair and Nails
Answered by Dr. Raju A.T 19 minutes later

Thanks for your query.

Kindly do provide some more details on your skin condition so that I understand better and help you well.

Also do mention the treatment or topical medications you are currently using.
Do you suffer from any ailments ?
Are you on any medications for any other condition ?

The above required information will help me to think on possible causes for your skin problem and advice you specifically.

Waiting for your response,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor